# SDR RAIA201412130001

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,077 hours, 32,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HAND RAIL EMERGENCY EXIT LIGHT NR 1 INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
